The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (593 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 3, 1989, pp. 231–236
DOI: 10.4171/ZAA/351

Published online: 1989-06-30

On the Noethericity of linear singular integral equations in weighted Lebesgue spaces

V.A. Paatashvili

Under general assumptions with respect to the integration contour $\Gamma$ and a weight function $\omega$, the question of noetherianness of a linear singular integral equation with bounded measurable coefficients in a weighted Lebesgue space $L_p(\Gamma ; \omega)$ is reduced to the investigation of noetherianness of a similar equation in a space without weight $L_p(\Gamma)$.

No keywords available for this article.

Paatashvili V.A.: On the Noethericity of linear singular integral equations in weighted Lebesgue spaces. Z. Anal. Anwend. 8 (1989), 231-236. doi: 10.4171/ZAA/351